# SDR SCNA96154

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72130000008
- Condition: Inoperative
- Location: Fwd Rt Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SMOKE DETECTOR IN THE LAV JUST AFT OF DOOR R1 WAS FOUND TO BE INOP.  REMOVED AND REPLACED THE SMOKE DETECTOR, OPS CHECK OK.
